# SDR AMTA200300322

- Difficulty date: March 7, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PATH LIGHTING RIGHT SIDE AFT END CRACKED. REMOVED AND REPLACED PATH LIGHT IAW MM 33-51-15-2.
